# SDR ASAA2023031542423

- Difficulty date: March 15, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 55,489 hours, 16,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK (M1672) FAILED OPS CHECK.TIPR833K. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY BATTERY PACK (M1672) IAW B737-800 AMM 33-51-06-960-806. OPS CHECK GOOD.
